A 59-year-old woman was admitted to the hospital for evaluation of her hypertension. She was treated with hydralazine; two days later a severe acute hepatitis supervened. On discontinuation of the agent, the liver damage disappeared, relapsed during inadvertent rechallenge, and healed following permanent withdrawal from the drug. Histologic study of the liver showed severe acute hepatitis with bridging necrosis (so-called subacute hepatitis). Six months after discontinuation of hydralazine, a second liver biopsy specimen showed a complete remission of the disease. This hydralazine-induced hepatitis appears to be fully reversible and to differ both on clinical and histological grounds from two previous reports documenting a granulomatous liver disease.
Scheda prodotto non validato
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo
|Titolo:||Acute hepatitis with bridging necrosis due to hydralazine intake. Report of a case|
|Data di pubblicazione:||1979|
|Appare nelle tipologie:||1.1 Articolo in rivista|